# SDR 9713613203

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, SEVERAL SEAT MOUNTED EMERGENCY PATH LIGHTS FROM SEAT 14 AND AFT WERE INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
